# SDR HEEA063358

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 412075008111
- Condition: Inoperative
- Location: Dual Torque
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE INDICATOR'S LIGHTS INOPERATIVE.
